# SDR SWIA201844130

- Difficulty date: January 4, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 38,083 hours, 31,763 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Failed
- Location: Anti-Ic Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING AFTER TAKE OFF,  RT SIDE.  DECLARED AN EMERGENCY,  CONTINUED ON TO DESTINATION.   REMOVED AND REPLACED THE SENSING ELEMENT A18WK IAW AMM. OPS CHECKED GOOD.
